# SDR SWAA2022022281440

- Difficulty date: August 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 67,391 hours, 39,729 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD LOWER SLIDER CRACKED. / R&R RIGHT HORIZONTAL STAB FWD LOWER SLIDER PER AMM 53-31-31.
